American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Axel Stäbler. $V$-filtrations in positive characteristic and test modules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paolo Cascini, Yoshinori Gongyo and Karl Schwede. Uniform bounds for strongly $F$-regular surfaces. Trans. Amer. Math. Soc. 368 (2016) 5547-5563.
Abstract, references, and article information   
View Article: PDF

[3] Annabelle Hartmann. On rational points of varieties over local fields having a model with tame quotient singularities. Trans. Amer. Math. Soc. 367 (2015) 8199-8227.
Abstract, references, and article information   
View Article: PDF

[4] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749. MR 3271275.
Abstract, references, and article information   
View Article: PDF

[5] Chris Kottke and Richard B. Melrose. Generalized blow-up of corners and fiber products. Trans. Amer. Math. Soc. 367 (2015) 651-705. MR 3271273.
Abstract, references, and article information
View Article: PDF

[6] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[7] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[8] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[9] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[10] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[11] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[12] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF

[13] Ann Lemahieu and Lise Van Proeyen. Monodromy conjecture for nondegenerate surface singularities. Trans. Amer. Math. Soc. 363 (2011) 4801-4829. MR 2806692.
Abstract, references, and article information   
View Article: PDF

[14] Franz-Viktor Kuhlmann. Elimination of ramification I: The generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010) 5697-5727. MR 2661493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kevin Tucker. Jumping numbers on algebraic surfaces with rational singularities. Trans. Amer. Math. Soc. 362 (2010) 3223-3241. MR 2592954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Chan. McKay correspondence for canonical orders. Trans. Amer. Math. Soc. 362 (2010) 1765-1795. MR 2574877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manuel Blickle, Mircea Mustata and Karen E. Smith. $F$-thresholds of hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 6549-6565. MR 2538604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fan Chung, Yi-Jing Xu and Stephen S.-T. Yau. Classification of weighted dual graphs with only complete intersection singularities structures. Trans. Amer. Math. Soc. 361 (2009) 3535-3596. MR 2491891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomohiro Okuma. The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008) 6643-6659. MR 2434304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hans Schoutens. Pure subrings of regular rings are pseudo-rational. Trans. Amer. Math. Soc. 360 (2008) 609-627. MR 2346464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mircea Mustata. Multiplier ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 358 (2006) 5015-5023. MR 2231883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven Dale Cutkosky, Jürgen Herzog and Ana Reguera. Poincaré series of resolutions of surface singularities. Trans. Amer. Math. Soc. 356 (2004) 1833-1874. MR 2031043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nobuo Hara and Ken-ichi Yoshida. A generalization of tight closure and multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 3143-3174. MR 1974679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mircea Mustata. The multiplier ideals of a sum of ideals. Trans. Amer. Math. Soc. 354 (2002) 205-217. MR 1859032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia